# SDR UHLA2013090700410

- Difficulty date: September 7, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 22,286 hours, 14,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON EICAS, EMERGENCY LIGHT ON WITH SWITCH OFF. PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-50-00, OPS CHECKED GOOD.
